# SDR USAASB01088

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 2719 - AFTER TAKEOFF FROM FLL, THE LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO FIELD AT FLL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RERACKED THE LANDING GEAR ACCESSORY MODULE.  ACCOMPLISHED MAIN LANDING GEAR SAFETY SENSOR CHECK PER MM 32-09-200.  CHECKS OK PER MM.  (M)
